MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX SP90

RADIOMETER MEDICAL APS ABL90 FLEX SP90
Model Number 944-157
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation showed that number 9 waste pouch was mounted in misaligned position.
 
Event or Problem Description
The customer experienced liquid leakage from abl90 solution pack during abl90 working.A medical worker got in touch with the leaked liquid, which may contain blood.He got liquid on his hand, his suits, his socks and his bag.
 
Additional Manufacturer Narrative
Information has been received that the medical worker, that came into contact with blood has not yet received any medical examination, but will be examined within a few months.

Brand Name
ABL90 FLEX SP90
Common Device Name
ABL90 FLEX SP90
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key6939631
Report Number3002807968-2017-00034
Device Sequence Number692129
Product Code CHL
UDI-Device Identifier05700699441577
UDI-Public(01)05700699441577(17)171223(10)YN55
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/23/2017
Device Model Number944-157
Device Catalogue Number944-157
Device Lot NumberYN55
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer11/01/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1